# SDR SWAA2021042717057

- Difficulty date: September 19, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 235.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING DENT CARD U213260; FOUND INTERNAL FRAME WEB TO BE BENT AT BS235.80; 17' ABOVE S-17R / REPAIRED INTERNAL FRAME WEB AT BS 235.80; 17' ABOVE S-17R PER EA 20-153-01906 REV. IR AND ER 20-03305 REV. IR. FACT AS A RESULT OF POST REPAIR INSPECTION
